# SDR LZ2R996K

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: General aviation
- Aircraft: N2930V
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970384
- Engine: Cont TSIO360*
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: 10357281
- Part serial: 9644
- Condition: Separated
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MISSING ON ONE MAGNETO; PULLED MAG AND FOUND WIRE SEPERATED FROM CAPACITOR.
